MAUDE Adverse Event Report: Institut Straumann AG RidgeFit, ?2.4, GH4.8, SLA?, 10,TiN, RXD; Endosseous Dental Implant

Institut Straumann AG RidgeFit, ?2.4, GH4.8, SLA?, 10,TiN, RXD; Endosseous Dental Implant
Catalog Number 042.956S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2023 in ada 4.Details of surgery: implant surface not completely covered with bone and ridge augmentation.On (b)(6) 2026, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
RidgeFit, ?2.4, GH4.8, SLA?, 10,TiN, RXD
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key50102243
Report Number0001222315-2026-002301
Device Sequence Number14772054
Product Code DZE
UDI-Device Identifier07630031753670
UDI-Public07630031753670
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/31/2026
Report Date (Section F) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/20/2025
Device Catalogue Number042.956S
Device Lot Number20-446950
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/07/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/31/2026
Device Age67 MO
Event Location Other
Date Report to Manufacturer07/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexMale